Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 45, NWS Miami, FL

October 19, 2019Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Oct 19, 2019, 4:37 PM EDT for Palm Beach County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2019, 4:37 PM EDT (20:37 UTC)
Expired
Oct 19, 2019, 5:30 PM EDT
In force
53 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 136 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1047 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1047 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

187 
WUUS52 KMFL 192037
SVRMFL
FLC099-192130-
/O.NEW.KMFL.SV.W.0045.191019T2037Z-191019T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
437 PM EDT Sat Oct 19 2019

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Palm Beach County in southeastern Florida...

* Until 530 PM EDT.

* At 437 PM EDT, severe thunderstorms were located along a line
  extending from near Indiantown to near Belle Glade, moving
  northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Belle Glade, Pahokee, Canal Point and Fremd Village-Padgett Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Intense thunderstorm lines can produce brief tornadoes and wind 
damage. Although a tornado is not immediately likely, it is best to 
move to an interior room on the lowest floor of a building. These 
storms may cause serious injury and significant property damage.

&&

LAT...LON 2696 8033 2682 8039 2664 8056 2664 8067
      2684 8067 2696 8061
TIME...MOT...LOC 2037Z 213DEG 27KT 2696 8049 2668 8063 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
3 follow-up statements
330 
WWUS52 KMFL 192102
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
502 PM EDT Sat Oct 19 2019

FLC099-192130-
/O.CON.KMFL.SV.W.0045.000000T0000Z-191019T2130Z/
Palm Beach FL-
502 PM EDT Sat Oct 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTH CENTRAL PALM BEACH COUNTY...

At 502 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Canal Point to Belle Glade,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Belle Glade, Pahokee, Canal Point and Fremd Village-Padgett Island. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2696 8033 2682 8039 2664 8056 2664 8067
      2684 8067 2696 8061
TIME...MOT...LOC 2102Z 217DEG 23KT 2680 8052 2669 8066 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
136 
WWUS52 KMFL 192112
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
512 PM EDT Sat Oct 19 2019

FLC099-192130-
/O.CON.KMFL.SV.W.0045.000000T0000Z-191019T2130Z/
Palm Beach FL-
512 PM EDT Sat Oct 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTH CENTRAL PALM BEACH COUNTY...

At 512 PM EDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Lion Country Safari Park to near
Canal Point, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pahokee, Canal Point and Fremd Village-Padgett Island. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2696 8033 2682 8039 2677 8044 2678 8067
      2684 8067 2696 8061
TIME...MOT...LOC 2112Z 211DEG 29KT 2683 8044 2682 8061 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
284 
WWUS52 KMFL 192121
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
521 PM EDT Sat Oct 19 2019

FLC099-192130-
/O.CON.KMFL.SV.W.0045.000000T0000Z-191019T2130Z/
Palm Beach FL-
521 PM EDT Sat Oct 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTH CENTRAL PALM BEACH COUNTY...

At 521 PM EDT, a severe thunderstorm was located 10 miles north of
Lion Country Safari Park, or 12 miles south of Indiantown, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of north
central Palm Beach County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2696 8033 2682 8039 2680 8042 2683 8047
      2696 8045
TIME...MOT...LOC 2121Z 235DEG 29KT 2685 8041 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 3:33 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Oct 19, 3:33 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
333 PM EDT Sat Oct 19 2019

.Discussion...
Short Term (Tonight-Sunday): the latest forecast for Post-
tropical cyclone Nestor show the associated stratiform canopy
moving across SoFlo, which had a noticeable hindering effect to
the daytime heating cycle earlier today. Showers and thunderstorm
activity will gradually diminish tonight as the remnants of Nestor
continue to pull NE and away from the Florida peninsula. But
there is still enough dynamic support for any storm that forms to
become strong tonight with model and upper air sounding data
depicting SRH 0-1km around 100, PWATs close to 2 inches, and
plenty of upper lvl divergence for adequate ts-top ventilation.
SPC has portions of SoFlo in a marginal risk for severe weather,
mainly Glades, Hendry and northern Collier counties, where the
stronger convection associated with the frontal boundary draped
across central Florida has been observed on radar. However, the
limiting factor continues to be having an effective lifting
mechanism for convection to reach the better dynamics aloft.
Therefore, will keep the inherited trend of decreasing POPs/Wx
this evening and into the overnight hours with mainly scattered
coverage across the area.

Brief heavy downpours could still bring localized flooding at
times, with also a marginal risk of excessive rainfall continuing
this evening.

As the remnants of Nestor move away from the region on Sunday, the
aforementioned frontal boundary will stall over southern Florida. The
leftover moisture lingering across soFlo will combine with returning
daytime heating for some convection to develop Sunday during the
early afternoon hours. The moist airmass will also contribute to
warmer temps on Sunday with highs climbing back to near 90.

Long Term (Monday-Saturday): General benign weather conditions
will return early next week with high pressure establishing in the
wake of Nestor, and with the frontal boundary over the region
finally lifting and dissipating.

Long range model solutions suggest increasing rain chances
for the middle of the week as the next cold front approaches the
area. This front should stall somewhere over extreme SoFlo or even
into the Keys. Slightly cooler temperatures are possible by
week's end along with shower chances given the front in the
vicinity.

Temperatures remain close to seasonal values or slightly warmer
with afternoon highs in the upper 80s to around 90.

&&

.Marine...
A Small Craft Advisory remains in effect for all Gulf waters
through late tonight due to elevated winds and seas associated
with Nestor. Also, Cautionary conditions are possible over the
Atlantic waters and Lake Okeechobee. Showers and thunderstorms,
some potentially strong, will continue to develop at times
tonight, and possibly through Sunday. Seas in the Gulf will be
slow to subside on Sunday as residual swells from Nestor continue
to move toward the coast.

&&

.Beach Forecast...
Hazardous beach conditions continue along the Gulf coast as Nestor
moves across the Florida Panhandle tonight. There is a high risk
for Rip Currents through Sunday, with minor coastal flooding
possible through the first half of Sunday due to onshore flow and
increased swells.

&&

.Aviation...
Generally VFR conditions for the east coast sites this afternoon
with the exception of isolated SHRA that may bring MVFR CIGS/VIS
at times. Scattered showers with MVFR to IFR conditions should
continue at KAPF through the period as persistent showers continue
to advect into the Gulf Coast.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  76  89  76  86 /  50  70  20  30
Fort Lauderdale  79  89  78  85 /  40  40  10  20
Miami            78  89  77  86 /  30  30  10  20
Naples 			 76  88  75  85 /  60  50  10  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday evening for FLZ069.

AM...None.
GM...Small Craft Advisory until 2 AM EDT Sunday for GMZ656-657-676.

&&

Discussion/Marine...17/AR
Aviation...SM
Hazardous weather outlook, Oct 19, 4:27 PM EDT, 10 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
427 PM EDT Sat Oct 19 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
200830-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
427 PM EDT Sat Oct 19 2019

...Strong Thunderstorms Possible This Evening...
...Coastal Flood and High Risk of Rip Currents for Gulf Coast...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: A high risk of Rip Currents will exist along the Gulf
beaches.

Thunderstorms: Lightning, locally heavy rainfall, and gusty winds
are primary hazards with thunderstorms.

Tornadoes: Stronger thunderstorms will be capable of producing
funnel clouds or isolated weak tornadoes.

Waterspouts: Showers and thunderstorms could produce several
waterspouts tonight over the coastal and lake waters.

Wind: Stronger thunderstorms could produce wind gusts capable of
causing isolated wind damage. Sustained winds of 20 to 25 knots over
the Gulf of Mexico will cause hazardous marine conditions. Reference
the Small Craft Advisory for the latest marine details.

Flooding: Training showers and thunderstorms could cause excessive
rainfall capable of producing minor flooding on roads and low-lying,
poorly drained areas.

Visibility:  There could be some patchy fog across Southwest Florida
and inland South Florida tonight, particularly in areas that receive
rainfall today.

Waves: 7 to 10 foot seas in the Gulf of Mexico through early Sunday
morning. Reference the Small Craft Advisory for the latest details.

Coastal Flooding: Surf heights along the Gulf beaches could reach
around 5 feet today. Sensitive and low-lying locations along the
Gulf coast may experience minor flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Thunderstorms are possible each day through Wednesday.

The risk of Rip Currents will become elevated along the Gulf and
some Atlantic beaches this weekend into possibly early next week.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, funnel clouds,
waterspouts, and flooding to the National Weather Service forecast
office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Oct 19, 2:29 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Miami FL
229 PM EDT Sat Oct 19 2019

FLZ069-070-191915-
Coastal Collier County FL-Inland Collier County FL-
229 PM EDT Sat Oct 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER COUNTY UNTIL
315 PM EDT...

* At 228 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Golden Gate Estates, moving
  northeast at 30 mph.

* Funnel clouds possible with this storm.

* Locations impacted include...
  Ave Maria, Golden Gate Estates, Orangetree, Big Corkscrew Island,
  West Toll Gate On Alligator Alley, Golden Gate, Lake Trafford and
  Sunniland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2642 8158 2642 8156 2645 8156 2648 8155
      2630 8129 2611 8162 2616 8170
TIME...MOT...LOC 1828Z 214DEG 24KT 2619 8163

SPM
Special weather statement, Oct 19, 3:31 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
331 PM EDT Sat Oct 19 2019

FLZ063-066-067-192000-
Hendry FL-Inland Palm Beach County FL-Glades FL-
331 PM EDT Sat Oct 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND SOUTHERN
GLADES COUNTIES UNTIL 400 PM EDT...

* At 331 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Montura, moving northeast at 35
  mph.

* Funnel clouds possible with this storm.

* Locations impacted include...
  Clewiston, Montura, Devils Garden and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2688 8091 2679 8082 2685 8076 2680 8070
      2653 8106 2666 8120 2689 8100
TIME...MOT...LOC 1931Z 224DEG 29KT 2666 8107

SPM
Special weather statement, Oct 19, 3:59 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Miami FL
359 PM EDT Sat Oct 19 2019

FLZ067-192045-
Inland Palm Beach County FL-
359 PM EDT Sat Oct 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 445 PM EDT...

* At 359 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower over Belle Glade, moving northeast at 25
  mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Belle Glade, Pahokee, South Bay, Canal Point, Belle Glade Camp and
  Fremd Village-Padgett Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2677 8029 2663 8068 2675 8076 2696 8061
      2696 8054
TIME...MOT...LOC 1959Z 232DEG 23KT 2671 8065

SPM
Special weather statement, Oct 19, 4:01 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
401 PM EDT Sat Oct 19 2019

FLZ066-192045-
Hendry FL-
401 PM EDT Sat Oct 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY COUNTY UNTIL
445 PM EDT...

* At 400 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southwest of Devils Garden,
  or 10 miles southwest of Montura, moving northeast at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Montura, Devils Garden and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2669 8089 2650 8122 2654 8128 2677 8109
      2677 8103
TIME...MOT...LOC 2000Z 220DEG 25KT 2654 8121

Cohen
Special weather statement, Oct 19, 4:02 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
402 PM EDT Sat Oct 19 2019

FLZ067-192045-
Inland Palm Beach County FL-
402 PM EDT Sat Oct 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PALM BEACH COUNTY
UNTIL 445 PM EDT...

* At 401 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower near Holey Land Wildlife Refuge, or 11
  miles south of South Bay, moving northeast at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Belle Glade, South Bay, Okeelanta, Belle Glade Camp and Loxahatchee
  NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2643 8080 2654 8086 2678 8060 2651 8039
TIME...MOT...LOC 2001Z 232DEG 22KT 2650 8076

SPM
Special weather statement, Oct 19, 4:10 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Miami FL
410 PM EDT Sat Oct 19 2019

FLZ069-070-192100-
Coastal Collier County FL-Inland Collier County FL-
410 PM EDT Sat Oct 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLLIER COUNTY UNTIL
500 PM EDT...

* At 410 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Naples Manor, or near Naples,
  moving northeast at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Naples, Golden Gate Estates, Belle Meade, West Toll Gate On
  Alligator Alley, Naples Manor, Lely Resort, Golden Gate, East
  Naples, Lely, Rookery Bay Aquatic Preserve and Intersection I-75
  And Everglades Blvd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2600 8176 2607 8180 2627 8159 2617 8151
TIME...MOT...LOC 2010Z 230DEG 21KT 2605 8176

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 8:21 PM EDTSpecial Weather StatementMFLGlades54 min
Oct 19, 2:07 AM EDTSpecial Marine WarningMFL113 min
Oct 19, 2:08 AM EDTSpecial Marine WarningMFL2 hr
Oct 19, 2:11 AM EDTSpecial Weather StatementMFLCollier49 min
Oct 19, 2:12 AM EDTSpecial Weather StatementMFLMonroe48 min
Oct 19, 3:20 AM EDTSpecial Weather StatementMFLCollier70 min
Oct 19, 3:39 AM EDTSpecial Marine WarningMFL2 hr
Oct 19, 3:41 AM EDTSpecial Weather StatementMFLCollier34 min
Oct 19, 3:58 AM EDTSpecial Weather StatementMFLCollier32 min
Oct 19, 5:11 AM EDTSpecial Weather StatementMFLCollier49 min
Oct 19, 5:49 AM EDTSpecial Weather StatementMFLCollier41 min
Oct 19, 7:01 AM EDTSpecial Weather StatementMFLCollier44 min
Oct 19, 11:01 AM EDTSpecial Weather StatementMFLGlades44 min
Oct 19, 11:40 AM EDTSpecial Weather StatementMFLGlades50 min
Oct 19, 12:01 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry29 min
Oct 19, 12:03 PM EDTSpecial Marine WarningMFL42 min
Oct 19, 12:36 PM EDTSpecial Weather StatementMFLGlades39 min
Oct 19, 2:29 PM EDTSpecial Weather StatementMFLCollier46 min
Oct 19, 3:28 PM EDTSpecial Marine WarningMFL32 min
Oct 19, 3:31 PM EDTSpecial Weather StatementMFLHendry29 min
Oct 19, 3:39 PM EDTSpecial Marine WarningMFL51 min
Oct 19, 3:59 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Oct 19, 4:01 PM EDTSpecial Weather StatementMFLHendry44 min
Oct 19, 4:02 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Oct 19, 4:10 PM EDTSpecial Weather StatementMFLCollier50 min
Oct 19, 4:21 PM EDTSevere Thunderstorm WarningMFLHendry37 min
Oct 19, 4:28 PM EDTSpecial Marine WarningMFL62 min
Oct 19, 5:27 PM EDTSpecial Weather StatementMFLMartin48 min
Oct 19, 5:42 PM EDTSevere Thunderstorm WarningMFLPalm Beach14 min
Oct 19, 6:24 PM EDTSpecial Weather StatementMFLCollier, Hendry66 min
Oct 19, 7:22 PM EDTSpecial Weather StatementMFLHendry38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.